# SDR ASOA2015070213225

- Difficulty date: June 5, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,363 hours, 27,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK ACCESS HOLE CUTOUT FOR PANEL 650CB HAS INDICATIONS AROUND CIRCUMFERENCE OF LANDING 55 PERCENT FSH, AREA MARKED ON ACFT, FAILED NDT.  REMOVED RT WING FUEL ACCESS FUEL PANEL 650CB IAW AMM TASK 28-11-01-000-802.  INSTALLED RT FUEL PANEL 650CB IAW AMM TASK 28-11-01-400-802.  C/W EC/TC EO 600-57-81 C/W IAW REO:601R-57-21-030 REV L.
